Doctor insights on:
Foam Bandage Medication
I am having white foam along with stool. Last time a month ago with help of medication it went away. What should I do?
Planning to go from europe to asia. What is suggested medical travel pack to bring along? What drugs, bandages etc. Are recommended for a longer trip?
Depends: See http://wwwnc. Cdc. Gov/travel/destinations/list. Htm, for recommendations on drugs and immunizations for each of the countries you plan to visit. For a general first-aid kit, I recommend pepto bismol, (bismuth subsalicylate) ibuprofen, an antihistamine, antibiotic ointment, antiseptic wipes, and a miscellaneous assortment of bandaids and sterile dressings. ...Read more
Are there any drugs that can cause seizures, to get violent, foaming from mouth and long term hospital recovery?
Possibly: Not sure if you are referring to medications or to illicit drugs. ...Read more
Not sure about less?: If you are taking drugs for a chronic condition like heart disease, diabetes, hypertension, then this a difficult question. If you are concerned about how many pills you are taking in a day, maybe combinations or long acting drugs can reduce the number. Either way, this is to be discussed with your physician since these alternatives are not for everyone. Good luck. ...Read more
Otc: Nonsteroidal anti-inflammatory drugs (NSAIDS) can help with both pain relief and in reducing inflammation. Examples are ibuprofen (like Advil, Nuprin or Motrin), Naproxen sodium (like Aleve, (naproxen) Naprosyn, Anaprox) or Asprin (such as Bayer, Ecotrin, Ascriptin). Avoid NSAID's if pregnant or allergic to them. In that situation can consider acetaminophen. ...Read more
Dose??: If you mean is the dose too high we must narrow it down to what type of medication. All medications have side effects- many of which are associated with excessive dosing. Speak to your primary physician or pharmacist about the specific medication. ...Read more
No: Not every medication makes people darker. Drug-induced skin pigmentation is however often seen. Pigmentation may be induced by many drugs. The primary drugs implicated include antipsychotic drugs, non-steroidal anti-inflammatory drugs (NSAIDs), phenytoin, antimalarials, amiodarone, cytotoxic drugs, tetracyclines, and heavy metals. ...Read more
That is a very: Patient specific question and will have to addressed by your cardiologist. It will depend on whether you had just angioplasty, or also a stent. If stent what type. And your other health issues. Talk to your doc. ...Read more
What is Diagnosis?: When you have a clear diagnosis there are always options for rx. Physical therapy, modalities, otc meds and then rx meds may all be utilized along with complementary rx such as acupuncture, chiropractic and massage. For nerve injury/failed back surgery, treatments such as spinal cord stimulation enable enhanced quality of life and reduced or elimination of opioid medications. ...Read more
Fluids: My most common reason for admitting an infant/toddler/child is their need for fluids. Many of their issues could be handled by oral medications but many just shut down when they feel bad and quit taking fluids. The other is oxygen for those who give up eating &drinking to concentrae on getting oxygen. Once they can beathe nl & take fluids well, most can go home on oral meds. ...Read more
No: Dysarthria is a motor speech disorder caused by neurologic damage resulting from many different medical conditions. It is treated by a speech language pathologists. There are no drugs to treat it although treating some of the illnesses such as parkinson's may give some improvement. ...Read more
Only in the very ill: Appetite becomes normal as a previously healthy person overcomes an illness and recovers. Feeling well, being able to smell food aromas, having no nausea (nor other tummy symptoms), feeling happy, and socializing while eating, all lead to a better appetite. For those losing weight from cancer or aids, some take marijuana extracts or hormone supplements to maintain appetite and weight. ...Read more
Not sure: If you mean generic substitution then the answer is probably no. If you mean a different class of drug has been substituted then the answer may be yes. Talk it over with your primary physician or pharmacist. ...Read more